MathSciNet Relay Station
MathSciNet bibliographic data
MR506992 (80h:46037) 46E30 (42B30)
Garnett, John B.; Jones, Peter W. The distance in BMO to $L\sp{\infty }$. Ann. of Math. (2) 108 (1978), no. 2, 373–393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement